# SDR 2008FA0000190

- Difficulty date: March 13, 2008
- Submitted: March 27, 2008
- Operation: General aviation
- Aircraft: N283PA
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844059
- Engine: Lyc IO360A1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nut
- Condition: Loose
- Location: Fuel Servo
- Component: Fuel Servo, Preair
- Component part number: RSA5AD1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2008-06-51 IS NOT APPLICABLE DUE TO THE ENGINE AND FUEL SERVO WERE OVERHAULED BY MFG ON MARCH 03, 2006 (OUTSIDE THE DATE RANGE OF THIS AD).  HOWEVER, WE DECIDED TO CHECK ALL OF OUR AIRCRAFT AND DURING THIS INSPECTION FOUND THE HEX NUT WAS LOOSE ON THIS PARTICULAR SERVO.
